# SDR UIEA2020082871882

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,673 hours, 13,233 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG WXR SYSTEM AFTER SHUTDOWN.( PERFORMED FIM 34-43 TASK 801, STATUS MSG CLEARS. OPS CHECK ON L AND R WXR SYSTEM, NO FAULTS. )
